Osteoporosis Home > Boniva and Insomnia

Boniva and Insomnia: Final Thoughts

It is impossible for your healthcare provider to know if you will develop insomnia while taking Boniva. Also, in most cases, if a person does develop insomnia, it is difficult to know whether these problems are actually caused by Boniva or by other problems. If you develop insomnia while taking Boniva, make sure to talk with your healthcare provider.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.